# SDR TWAA9916202

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Disbonded
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND A 1.5 INCH BY 2 INCH DISBONDED AREA ON UPPER SURFACE NEAR THE O/B TRAILING EDGE AREA OF THE NUMBER 11 LEADING EDGE SLAT ON THE RT WING.  AN INTERIM REPAIR WAS PREVIOUSLY INSTALLED.  REPAIRED PER 767-300 SRM 51-70-10 AND BOEING SERVICE BULLETIN 767-57A0057.
